# SDR QXEA200602686

- Difficulty date: September 27, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT LT SIDE FLOOR WEB LIGHTNING HOLE AT STATION X573 LBL12.0 HAS CORROSION ON UNDERSIDE OF FLANGE. REPAIRED IAW SRM 51-20-11, 51-20-36, AND SRM 51-2051.
